# SDR COOSDR02180

- Difficulty date: July 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651929615
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR, REAR SPAR TRUNNION ATTACH FITTING CORRODED.
